Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 251, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 13, 2015, 4:23 PM MDT for Baca County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2015, 4:23 PM MDT (22:23 UTC)
- Expired
- Sep 13, 2015, 5:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 196 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 4:41 PM MDT | HAIL 0.75 | 7 Ene Walsh, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS55 KPUB 132223
SVRPUB
COC009-132300-
/O.NEW.KPUB.SV.W.0251.150913T2223Z-150913T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT SUN SEP 13 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 500 PM MDT
* AT 421 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALSH...OR 9
MILES WEST OF THE SAUNDERS ELEVATOR...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE RURAL AREAS OF EAST CENTRAL BACA COUNTY...
INCLUDING HIGHWAY 160 EAST OF WALSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3727 10204 3730 10230 3750 10227 3749 10204
TIME...MOT...LOC 2221Z 014DEG 1KT 3743 10219
HAIL...1.00IN
WIND...60MPH
$$
283 follow-up statements
822
WWUS55 KPUB 132234
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT SUN SEP 13 2015
COC009-132300-
/O.CON.KPUB.SV.W.0251.000000T0000Z-150913T2300Z/
BACA CO-
434 PM MDT SUN SEP 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 432 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED 5 MILES EAST OF
WALSH...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...RURAL AREAS OF EAST CENTRAL BACA
COUNTY...EAST OF WALSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3730 10229 3749 10225 3749 10204 3727 10204
TIME...MOT...LOC 2232Z 310DEG 7KT 3742 10217
HAIL...1.00IN
WIND...60MPH
$$
28197
WWUS55 KPUB 132247
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT SUN SEP 13 2015
COC009-132300-
/O.CON.KPUB.SV.W.0251.000000T0000Z-150913T2300Z/
BACA CO-
447 PM MDT SUN SEP 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 446 PM MDT...A SEVERE THUNDERSTORM WAS CENTERED 4 MILES NORTH OF
STONINGTON...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3730 10229 3749 10225 3749 10204 3727 10204
TIME...MOT...LOC 2246Z 284DEG 12KT 3738 10216
HAIL...1.00IN
WIND...60MPH
$$
28618
WWUS55 KPUB 132253
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT SUN SEP 13 2015
COC009-132300-
/O.CON.KPUB.SV.W.0251.000000T0000Z-150913T2300Z/
BACA CO-
453 PM MDT SUN SEP 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EAST CENTRAL BACA COUNTY...
AT 453 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONINGTON...
OR 10 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING SOUTH AT 5
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STONINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3730 10228 3745 10225 3745 10204 3727 10204
TIME...MOT...LOC 2253Z 339DEG 6KT 3736 10217
HAIL...1.00IN
WIND...60MPH
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:15 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 13, 3:15 PM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 315 PM MDT SUN SEP 13 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 242 PM MDT SUN SEP 13 2015 ...FIRE DANGER ON THE RISE... CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING MODERATE WESTERLY FLOW ALOFT WITH UPPER HIGH PUSHED SOUTH AND WEST ACROSS THE SOUTHERN ROCKIES AND DESERT SW...AS EASTERN PACIFIC ENERGY TRANSLATES ACROSS THE PAC NORTHWEST AND NORTHERN TIER. WATER VAPOR IMAGERY IS ALSO INDICATING AMPLE MOISTURE AND A MINOR DISTURBANCE ACROSS THE GREAT BASIN AND NORTHERN CALIFORNIA COAST AT THIS TIME. AT THE SFC...LEE TROUGH PERSISTING JUST EAST OF LHX OWNING TO BREEZY WEST TO SOUTHWEST DOWNSLOPE FLOW HELPING TO MIX OUT THE ATMOSPHERE...WITH DEW PTS IN THE TEENS AND 20S WEST OF THE TROUGH AND IN THE MID 30S TO LOWER 50S EAST OF THE TROUGH AT THIS TIME. LATE THIS AFTERNOON AND EARLY EVENING...WITH MOISTURE STILL IN PLACE EAST OF TROUGH AND CONVECTIVE TEMPS IN THE MID 90S BEING BREACHED AT THIS TIME...STILL MIGHT SEE SOME STRONGER STORMS DEVELOPING ACROSS THE FAR EASTERN PORTIONS OF BACA...PROWERS AND KIOWA COUNTIES WITH SPC MESO ANALYSIS INDICATING CAPES APPROACHING 2000 J/KG AND SHEARS AROUND 30KTS. ANYTHING THAT DOES DEVELOP WILL END THROUGH THE EARLY EVENING WITH LOSS OF HEATING. TONIGHT AND TOMORROW...SOUTHWEST FLOW ALOFT TO INCREASE ACROSS THE REGION AS ANOTHER EASTERN PACIFIC SYSTEM STARTS TO DIG ACROSS THE WEST COAST. AVAILABLE MOISTURE AND DISTURBANCE EMBEDDED WITHIN THE FLOW ACROSS THE GREAT BASIN MOVES INTO WESTERN COLORADO...WITH PWATS PROGGED BETWEEN 3/4 TO AROUND 1 INCH ACROSS WESTERN COLORADO INTO TOMORROW AFTERNOON. WITH THAT SAID...SHOULD SEE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS THROUGH THE LATE MORNING AND AFTERNOON. AS EMBEDDED MOISTURE CONTINUES TO INCREASE...SHOULD SEE ISOLATED TO SCATTERED STORMS DEVELOPING ACROSS THE REST OF THE HIGHER TERRAIN AND HIGH VALLEYS. THE INCREASED AVAILABLE MOISTURE WILL LEAD TO THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ALONG AND WEST OF THE CONTDVD. HOWEVER...STORMS LOOK TO BE MOVING AT A DECENT CLIP TO PRECLUDE ANY FLOODING HIGHLIGHTS AT THIS TIME. FURTHER EAST...LEE TROUGHING TO PERSIST ACROSS THE EASTERN PLAINS TONIGHT AND STRENGTHENS THROUGH THE DAY TOMORROW LEADING TO ANOTHER WARM AND BREEZY DAY WITH EXPECTED GOOD MIXING. FUELS ACROSS THE AREA HAVE BEEN DRYING OUT OVER THE PAST FEW WEEKS AND LOCAL AUTHORITIES ARE INDICATING FUELS ARE NOW CRITICAL ACROSS PORTIONS OF THE I-25 CORRIDOR. WITH THAT SAID...WILL LIKELY SEE SOME AREAS OF RED FLAG CONDITIONS ACROSS THE I-25 CORRIDOR TOMORROW AFTERNOON...THOUGH IT DOES NOT LOOK TO BE LONG ENOUGH (3 HOURS OR MORE) OR WIDESPREAD ENOUGH TO SUPPORT A RED FLAG WARNING. NEEDLESS TO SAY...FIRE DANGER WILL BE ON THE INCREASE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 242 PM MDT SUN SEP 13 2015 ...FIRE WEATHER CONCERNS ON THE INCREASE THROUGH MID WEEK... PATTERN WILL EVOLVE TOWARDS TROFFING ON THE WEST COAST WHICH WILL LEAD TO INCREASING SOUTHWEST FLOW OVER COLORADO. LEE TROF ACROSS THE PLAINS WILL DEEPEN IN RESPONSE...RESULTING IN BREEZY SOUTHWEST WINDS AND LOW HUMIDITY VALUES AT TIMES FOR THE SE PLAINS. TUESDAY LOOKS PARTICULARLY WINDY FOR THE I-25 CORRIDOR AND SOUTHEAST PLAINS AND SUSPECT DEW POINTS WILL BE DRIER THAN MODELS PORTRAY...EVEN WITH WEAK SHORTWAVES EJECTING THROUGH THE FLOW BRINGING IN SOME MEAGER MID/HIGH LEVEL MOISTURE. THIS WILL RESULT IN ISOLATED HIGH BASED THUNDERSTORMS FOR THE MOUNTAINS...THOUGH THESE WILL BE MORE LIKELY TO PRODUCE GUSTY WINDS AND ONLY MINOR RAINFALL AMOUNTS. FARTHER EAST ALONG THE KS BORDER...DRY LINE IN THIS AREA MAY ALSO SERVE AS A FOCUS FOR AFTERNOON/EVENING THUNDERSTORMS. MODELS DIFFER ON HOW MUCH MOISTURE WILL BE IN PLACE...WITH AXIS OF HIGHER CAPES IN KS OFF THE GFS...VS CLIPPING INTO FAR SE CO ON THE NAM12. WILL CARRY SOME ISOLATED POPS OUT THAT WAY FOR NOW BUT DEEP LAYER SHEARS DO NOT LOOK PARTICULARLY STRONG. WEDNESDAY LOOKS FAIRLY SIMILAR TO TUESDAY WITH YET ANOTHER SHORTWAVE EJECTING FROM THE GREAT BASIN INTO THE NRN U.S. ROCKIES IN THE AFTERNOON. THERE WILL BE SOME MINOR COOLING ALOFT...BUT WITH DOWNSLOPE FLOW...TEMPERATURES ON THE PLAINS SHOULD STILL TOP OUT IN THE LOW TO MID 90S...WELL ABOVE NORMAL FOR THIS TIME OF YEAR. THIS WILL LIKELY LEAD TO ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. THURSDAY PASSING TROF TO THE NORTH WILL SEND A FRONT THROUGH THE SOUTHEAST PLAINS LEADING TOWARDS COOLER TEMPERATURES AND HIGHER HUMIDITY VALUES FOR BOTH THURS AND FRIDAY. OTHERWISE...FRONT LOOKS PRETTY DRY ASIDE FROM AN ISOLATED CHANCE FOR A SHOWER OR THUNDERSTORM ACROSS THE SOUTHEAST MOUNTAINS. GFS BRINGS SOUTHERLY RETURN FLOW AND HIGHER DEW POINTS BACK INTO THE PLAINS FOR SATURDAY...THOUGH THIS LOOKS A BIT OVERDONE CONSIDERING WE ARE STILL UNDER FAIRLY ZONAL FLOW ALOFT. PREFER THE DRIER ECMWF SOLUTION FOR NOW. ANOTHER UPPER TROF SWEEPS THROUGH ON SAT NIGHT OR SUNDAY SENDING ANOTHER PRIMARILY DRY COLD FRONT THROUGH THE AREA. -KT && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 242 PM MDT SUN SEP 13 2015 VFR CONDITIONS EXPECTED AT COS...PUB AND ALS THROUGH THE NEXT 24 HOURS WITH BREEZY WEST TO SOUTHWEST WINDS OF 10-15KTS THIS AFTERNOON AND 15-20KT MONDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 242 PM MDT SUN SEP 13 2015 FUEL RECEPTIVITY WILL BE THE CHANGING FACTOR THROUGH MID WEEK AS ABOVE NORMAL TEMPERATURES...BREEZY SOUTHWEST WINDS AND LOW HUMIDITY VALUES LIKELY LEAD TO FURTHER CURING OF FUELS...ESPECIALLY THE FINER FUELS. SO FAR...LATEST UPDATE FROM LAND MANAGEMENT AGENCIES INDICATE THAT FUELS ACROSS EL PASO COUNTY ARE NOW IN THE CRITICAL CATEGORY. SUSPECT OTHER AREAS ALONG THE I-25 CORRIDOR HAVE ALSO TRANSITIONED TO CRITICAL. FARTHER EAST...GRASSLANDS OF BACA AND LAS ANIMAS/OTERO COUNTIES WERE UPDATED YESTERDAY AND STILL INDICATE NOT CRITICAL...AS ARE THE SE MTS...AND CHAFFEE LAKE COUNTIES. FOR NOW FIRE WEATHER WATCH WILL BE LIMITED TO THE I-25 CORRIDOR FOR TUESDAY AND WILL SEE HOW FUEL CONDITIONS EVOLVE OVER THE COMING 24-48 HOURS. LOOKS LIKE DAYS WITH GREATEST THREAT FOR WEATHER CONDITIONS TO MEET CRITICAL PARAMETERS WILL BE TUESDAY AND WEDNESDAY ACROSS THE LOWER ELEVATIONS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ226>231. && SHORT TERM...MW LONG TERM...KT AVIATION...MW FIRE WEATHER...KT
Hazardous weather outlook, Sep 13, 11:40 AM MDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1140 AM MDT SUN SEP 13 2015 COZ058>089-093>099-141745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1140 AM MDT SUN SEP 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ONE OR TWO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ALONG THE COLORADO AND KANSAS BORDER LATE THIS AFTERNOON AND EARLY EVENING. WIND GUSTS TO 60 MPH AND HAIL THE SIZE OF QUARTERS WILL BE POSSIBLE. OTHER ISOLATED THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN MOUNTAINS...WITH THE PRIMARY STORM THREATS BEING LIGHTNING AND WIND GUSTS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST OVER THE MOUNTAINS EACH AFTERNOON AND EVENING MONDAY THROUGH THURSDAY. THE PRIMARY THREAT WILL BE LIGHTNING...WITH ONE OR TWO STORMS CAPABLE OF STRONG OUTFLOW WINDS. INCREASING SOUTHWESTERLY FLOW ALOFT WILL PROMOTE MIXING OF DRY AIR AND GUSTY WINDS TO THE SURFACE ACROSS THE PLAINS MONDAY THROUGH WEDNESDAY. THE GUSTY WINDS AND LOW HUMIDITY VALUES WILL COMBINE WITH CRITICAL FUEL CONDITIONS TO PRODUCE DANGEROUS FIRE WEATHER CONCERNS ACROSS THE PLAINS. ON MONDAY...AREAS NEAR THE NEW MEXICO BORDER WILL SEE THE MOST CRITICAL CONDITIONS. ALL OF THE EASTERN PLAINS WILL LIKELY SEE DANGEROUS FIRE WEATHER CONDITIONS ON TUESDAY. ANY OUTDOOR BURNING PLANS SHOULD DONE WITH CARE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ALONG THE COLORADO AND KANSAS BORDER. 23/23
In the hours before
Special weather statement, Sep 13, 3:39 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT SUN SEP 13 2015 COZ099-132230- SPRINGFIELD VICINITY/BACA COUNTY CO- 339 PM MDT SUN SEP 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL 430 PM MDT... AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF PRITCHETT...OR 13 MILES NORTHWEST OF SPRINGFIELD... MOVING EAST SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...VILAS AND TWO BUTTES RESERVOIR. LAT...LON 3742 10292 3762 10290 3763 10242 3732 10243 TIME...MOT...LOC 2139Z 272DEG 17KT 3753 10279 MW
Special weather statement, Sep 13, 3:49 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 349 PM MDT SUN SEP 13 2015 COZ099-132230- SPRINGFIELD VICINITY/BACA COUNTY CO- 349 PM MDT SUN SEP 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL 430 PM MDT... AT 349 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALSH...OR 14 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH AND STONINGTON. LAT...LON 3733 10238 3751 10237 3756 10204 3722 10204 TIME...MOT...LOC 2149Z 273DEG 18KT 3742 10229 MW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:48 PM MDT | Fire Weather Watch | PUB | Bent, Crowley, El Paso, Huerfano, Las Animas, Otero and 1 more | 24 hr |
| Sep 13, 3:39 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Sep 13, 3:49 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Sep 13, 4:28 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Sep 13, 4:30 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
| Sep 13, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Sep 13, 5:14 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.